# SDR UALA2012032201845

- Difficulty date: March 22, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 67,707 hours, 13,011 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Valve
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING DOWN LEFT MAIN GEAR DOOR.  REPLACED LEFT INBD REFUEL CONTROL VALVE, OPS CHECK OK.  NO LEAKS NOTED.
